Boundedness, global existence and continuous dependence for nonlinear dynamical systems describing physiologically structured populations

O. Diekmann, P. Getto

Research output: Contribution to journalArticleAcademicpeer-review

Original languageUndefined/Unknown
Pages (from-to)268-319
Number of pages52
JournalJournal of Differential Equations
Publication statusPublished - 2005


  • Wiskunde en Informatica (WIIN)
  • Mathematics
  • Wiskunde en computerwetenschappen
  • Landbouwwetenschappen
  • Wiskunde: algemeen

Cite this